MAUDE Adverse Event Report: DENTSPLY LLC PALODENT PLUS NARRW 2 RING RF; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT PLUS NARRW 2 RING RF; INSTRUMENTS, DENTAL HAND
Catalog Number 659770
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a palodent plus narrw 2 ring rf ring broke during use.

Brand Name
PALODENT PLUS NARRW 2 RING RF
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21926368
Report Number2515379-2025-00010
Device Sequence Number8719842
Product Code DZN
UDI-Device IdentifierD0026597701
UDI-PublicD0026597701
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659770
Device Lot Number000000
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/25/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown